Physical Sunscreen

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can I switch from Metronidazole to Soolantra cream for rosacea?

Query: Hello doctor, I live in a tropical country, where the exposure to the sun is too much. My skin used to be fair before moving to this country. Back in my country, I used to never go out in the sun. After I moved here, my skin is burnt. It was red at first, and then the blood vessels were visible. I s...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Indeed your images (attachment removed to protect patient identity) are more in favor of acne rosacea. This is a chronic and recurrent condition characterized by erythema with flushing sensation, predominantly affecting the cheeks. The management of rosacea needs to be h...  Read Full »

I get headaches when I go out in the sun. Please suggest some ayurvedic cure.

Query: Hello doctor, I get headaches, especially when I wash my hair or when I go out in the sun. The climate is really hot here, and I stay indoors. But, I still get headaches, and my nose also pains a bit. I cannot stop washing my hair because of this. Please help.  Read Full »


Dr. Alka

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. The symptoms you have mentioned here are indicating towards a migraine headache. However, no diagnostic test can surely rule out a migraine. Its diagnosis is mainly based on the symptoms. In a migraine, there is no definite pain, and pain occurs at any time. Some peop...  Read Full »

Does Adderall tablet cause allergic reactions?

Query: Hi doctor, I am a 22 year old male. My weight is 180 lbs and height is 5'10". I was prescribed a generic brand of Adderall 20 mg about a year ago. It truly has improved my lifestyle. Up until about two months ago everything was fine. I noticed that on the left side of my neck became red randomly. I...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have read your concern and I appreciate your effort for a detailed and meticulous history. Since you are on tablet Adderall 20 mg, which is Amphetamine, it can cause photoallergic cutaneous side effects. It is true that initially for a few months you have no such kind o...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.